# SDR DLM88962389

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Component: 39567851
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, THE NOSE GEAR DOOR ON THE COPILOT'S SIDE DID NOT CLOSE.  FLIGHT RETURNED TO CAE.  ON RETURN TO CAE, THE RT NOSE GEAR DOOR WAS FOUND OPEN.  MTC INSPECTED THE DOOR LOCKING MECHANISM AND FOUND OPERATIONALLY OK FOR SERVICE.
